# SDR P5CA0801544

- Difficulty date: February 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 30,912 hours, 5,245 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND HANDLING AND PREFLIGHT WALK AROUND FLIGHT CREW FOUND 3 DENTS TO THE LEFT LEADING EDGE OF THE HORIZONTAL STABILIZER.  AN INTERIM REPAIR WAS COMPLETED WITH A DVI EVERY 5 FLIGHT CYCLES AS PER MA A45510-01:01 AND SRM 55-10-01 FIG 201.
